MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0, FR8A-RCV-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, the incorrect questionnaire was selected.Potential causes of pain are programming parameters, migration, interference from a non-curonix device, patient is a poor candidate due to health, weight, age, mental capacity, severe force applied to implant (patient fall, accidents), and off-label use.X-rays were performed which showed no migration.However, the physician believes there may have been a slow csf leak and the dura may have been nicked as the patient moved when the implanting clinician was using the bovie on the lower incision.The stimulator is used to treat pain.The cause of pain is due to a csf leak.However, the cause of the csf leak is due to improper surgical technique (incorrect tool, implanting too deep) as the implanting clinician nicked the dura during the implant procedure (user error- clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, a capa is not required at this time.Surgical issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported severe pain at the receiver site which did not improve with time or medications.The patient was sent for an mri.An explant procedure was performed on (b)(6) 2024.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key19822031
Report Number3010676138-2024-00139
Device Sequence Number21002452
Product Code GZB
UDI-Device Identifier00850051034024
UDI-Public(01)00850051034024(17)241001(01)00850051034031(17)250401(21)2B17535-82
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2024
Device Model NumberFR8A-RCV-A0, FR8A-RCV-B0
Device Lot NumberSWO100522, SWO230410
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale